Nonexistence results for the Cauchy problem of some systems of hyperbolic equations

Tom 78 / 2002

Mokhtar Kirane, Salim Messaoudi Annales Polonici Mathematici 78 (2002), 39-47 MSC: 35L15, 35L70. DOI: 10.4064/ap78-1-5

Streszczenie

We consider the systems of hyperbolic equations $$ \leqalignno{\quad &\cases{u_{tt} = {\mit\Delta} (a(t, x)u) + {\mit\Delta} (b(t, x)v) + h(t, x) \vert v \vert^{p},\hskip.5pt\kern-5pt& t>0,\, x \in {\mathbb R}^N,\cr v_{tt} = {\mit\Delta} (c(t, x)v) + k(t, x) \vert u \vert^{q},\kern-5pt& t>0,\, x \in {\mathbb R}^N,\cr} \kern-5pt&{\rm(S1)}\cr \kern-5pt&\cases{u_{tt} = {\mit\Delta} (a(t, x)u) + h(t, x) \vert v \vert^{p},\kern-5pt& t>0,\, x \in {\mathbb R}^N,\cr v_{tt} = {\mit\Delta} (c(t, x)v) +l(t, x)\vert v \vert^{m} + k(t, x) \vert u \vert^{q},\hskip5.9pt\kern-5pt&t>0,\, x \in {\mathbb R}^N,\cr}\kern-5pt&{\rm(S2)} \cr \kern-5pt&\cases{ u_{tt} = {\mit\Delta} (a(t, x)u) + {\mit\Delta} (b(t, x)v) + h(t, x) \vert u \vert^{p},\kern-5pt&t>0,\, x \in {\mathbb R}^N,\cr v_{tt} = {\mit\Delta} (c(t, x)v) + k(t, x) \vert v \vert^{q},\kern-5pt& t>0,\, x \in {\mathbb R}^N,\cr}\kern-5pt&{\rm(S3)}\cr} $$ in $(0, \infty) \times{ \mathbb R}^N $ with $ u(0, x)=u_0(x), v(0, x)=v_0(x), u_t(0, x)=u_1(x)$, $ v_t(0, x)=v_1(x)$. We show that, in each case, there exists a bound ${\bf B}$ on $N$ such that for $1 \leq N \leq {\bf B}$ solutions to the systems blow up in finite time.

Autorzy

  • Mokhtar KiraneUniversité de Picardie Jules Verne
    Faculté de Mathématiques
    et d'Informatique
    LAMFA UPRES
    A 6119, 33 rue Saint Leu
    80039 Amiens Cedex 1, France
    e-mail
  • Salim MessaoudiDepartment of Mathematical Sciences
    King Fahd University
    of Petroleum and Minerals
    Dhahran 31261, Saudi Arabia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek